# SDR SWAA101787

- Difficulty date: March 28, 2010
- Submitted: March 29, 2010
- Operation: Air carrier
- Aircraft: N762SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27876
- Aircraft time: 36,901 hours, 21,360 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Rib
- Part number: 6545455
- Condition: Cracked
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 10Y CHECK, FOUND LT WING I/B AFT FLAP L/E RIB CRACKED.  REMOVED AND REPLACED RIB PER AAR EA.
